# SDR FDEA201112025113

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NAC STRUT STRUCTURE INBD ACCESS HOLE FOR PANEL 443GL CUT-OUT INNER   EDGES FOUND WITH CORROSION.  REPAIRED IAW EA F-5450-157113. REPAIR IS CLASSIFIED AS MINOR.
